# SDR YENA2023091801098

- Difficulty date: September 13, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N258JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 047
- Aircraft time: 44,571 hours, 28,665 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: MAJOR REPAIR: REPLACE THE EXISTING REPAIR DOUBLER IN LH WING THAT INTERFERES WITH THE INSTALLATION OF SB190-57-0056, LH WING REAR LOWER SKIN PANEL REINFORCEMENTS; REF TOMX W/O NR-00318: REPAIRED INTERFERENCE BETWEEN EXISTING REPAIR DOUBLER AND SB57-0056 REINFORCEMENT DOUBLER ON LH WING LOWER SKIN PANEL RIB9-10 IAW ETI-190-23-580 REV. 7, ETD2023-190-015894 REV 0, AND JB EC E23-778-01.
